Maharana, Jnanadeva (1983) Quantization of nonlinear sigma model in constrained hamiltonian formalism Physics Letters B: Nuclear Physics and Particle Physics, 128 (6). pp. 411-414. ISSN 0370-2693
Full text not available from this repository.
Official URL: http://linkinghub.elsevier.com/retrieve/pii/037026...
Related URL: http://dx.doi.org/10.1016/0370-2693(83)90928-0
Abstract
The canonical structure and quantization of the O(N) nonlinear sigma model is investigated in the constrained hamiltonian formalism due to Dirac. The explicit form of the quantum hamiltonian of the O(3) nonlinear sigma model is obtained.
Item Type: | Article |
---|---|
Source: | Copyright of this article belongs to Elsevier Science. |
ID Code: | 19701 |
Deposited On: | 22 Nov 2010 12:04 |
Last Modified: | 22 Nov 2010 12:04 |
Repository Staff Only: item control page